# SDR CALA0400080

- Difficulty date: January 28, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 54,844 hours, 28,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PREPARATION FOR INSTALLING A PERMANENT REPAIR, A TEMPORARY REPAIR DOUBLER ON THE INNER SKIN OF THE AFT CARGO DOOR ABOVE THE DOOR HANDLE CUTOUT WAS REMOVED AND A SMALL AREA OF DAMAGE TO THE INNER SKIN WAS DISCOVERED.  A REPAIR DOUBLER WAS INSTALLED AS A PERMANENT REPAIR IAW ECRA 5232-01044.
